# SDR CA010625010

- Difficulty date: May 31, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 7,343 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Failed
- Location: Cockpit
- Part time: 1,241 hours, 1,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS ENROUTE AT FL. 310, WINDHIELD ANTI-ICE WAS SE LECTED ON.SUDDENLY A LOUD CRACK WAS HEARD AND THE CO-PILOTS WINDHIELD SHATTERED AND THE INNER PANE INTO MANY SMALL PIECES. CR EW FOLOWED CHECKLIST FOR CRAKED WIND AND A/C DESENDED TO 12,000 FT ASL AND LANDED. CO-PILOTS WINDSHIELD ASSYWAS REPALACED AND IT WAS CONFIRM ED THAT THE H.P AND L.P HEAT ELEMENTS AND CONTROL SENSOR ON THE FAILED WINDSHIELD PANEL WERE SERVICEABLE. LATEST WINDSHIELD AVAILABLE P/N 101-384025-2 4 INCORPORATING NEW INTERLAYER MATERIAL (PPG-12) INSTALLED, TO REPLACE FAILED WINDSHIELD.
